Doctor insights on:
Can Gabapentin Cause Problems With Balance
Ambiguous: There are over 90,000 different prescription medications and then thousands of other medications. You must be specific when asking about medication. The word "focus" is also very ambiguous. Please be specific here. ...Read more
Several ways: The imbalance or ataxia in ms is tough to manage, but the following may work: Buspirone occas. Works, physical therapy employing gait and coordination training is useful, wrist and ankle bracelet weights can stabilize. Fundamental is to fully control the ms as potently as possible. Consider one of the newer drugs, and take supplemental vitamin d-3. Canes and walkers may be useful. ...Read more
Not likely: B"sd In severe hyperthyroidism corticosteroids like prednisone may be given with one reason being to decrease the conversion of thyroxine (T4) to its active form liothyronine (T3). Steroids also suppress the pituitary thyroid stimulating hormone, TSH, often seen in "sick thyroid" syndrome but this usualy does not result in hypothryoidism as uptake of T3 by cells is higher. here to discuss ...Read more
Not directly: There is a certain disease called central serous chorioretinapathy that's loosely associated with stress. However, most of the time, it has no direct correlation with vision. Stress may cause other problems, like migrains, or dry eyes that can indirectly affect your vision. If you think your vision has changed, its best to see your eye doctor. ...Read more
Look at diet first: Whatever goes into your gut affects what happens. Review your diet. If you aren't eating a healthy diet, it's likely you'll have some symptoms. You should be aiming for a diet high in fiber (fruits, veggies, whole grains), low in red meat (notice I didn't say none!); proteins should be lean. Drink lots of water, minimize caffeine (again,I didn't say none!). Get some exercise regularly. How's that? ...Read more
See Below: It might, but it also might be that memory problems and mental confusion are causing anxiety. First of all, get evaluated by your primary care doctor to see if there's nothing physical going on. Find a psychologist to help you cope with your sx and learn techniques to deal with them. Practice relaxation, self-care for your anxiety sx. Good luck! ...Read more
- Talk to a doctor live online for free
- Can gabapentin cause difficulty with balance?
- Can gabapentin cause sweats?
- Can lupus cause balance problems and dizziness?
- Ask a doctor a question free online
- Can gabapentin cause liver damage?
- Can gabapentin cause abdominal discomfort?
- Dizziness and balance problems causes
- Drugs that cause balance problems
- Talk to a neurologist online